Sprained Foot After Slipping On The Stairs

Illustration of Sprained Foot After Slipping On The Stairs
Illustration: Sprained Foot After Slipping On The Stairs avera.org

Hello, Before I tell you what happened, last Friday I slipped off the stairs. And my left foot is sprained as I wore high sandals (maybe it could be a shadow) I took the initiative to elevate my feet while sleeping and thankfully not swell. And it hurts a bit like a bruise. But it does not appear bluish. Do you think this will be dangerous in the future or is this light? Thank you.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Sprains or sprains are a condition of injury to the ligament. Ligaments are connecting structures that exist in the limbs, precisely between bones and joints. When a person experiences a sprain, the symptoms that can be experienced are swelling, redness, pain, and the joints can also sound when moved.


There are various conditions that can cause a person to experience a sprain, including accidents, wrong techniques when exercising, slipping, and lack of warming. In these conditions, what can be done is to compress the sprained area with a cold compress, lift it in a position higher than the body for example by propping the feet using a pillow when lying down, resting the feet, and bandaging the feet with elastic bandages to limit motion and protect it.


In your case, the steps you have taken are good enough to lift them while sleeping, but that alone is not enough. In the future you can do as we have said before by compressing and limiting your footwork. You may also apply pain medication ointment to your feet, and may take over-the-counter anti-inflammatory drugs by reading the rules of use listed.


However, if the pain does not improve within a few days, check yourself to the orthopedic doctor to do a history, physical examination and further support. This is important to ensure your diagnosis and determine the best treatment. So, hopefully answering your question.

: by

Related Question

Should You Go To ENT Or Continue The Medicine?

Should You Go To ENT Or Continue The Medicine?

(8 months ago)

It’s been 5 days since my throat hurts to the right ear, to swallow saliva, food, drink, it hurts to the right ear. I checked yesterday and took the medicine. Until now there... Read more

The Heart Feels Weak After Taking Medication

The Heart Feels Weak After Taking Medication

(1 year ago)

Hello I just got treatment from the puskesmas yesterday I was given medicine. Chlorphenamine, prednisone, erithromycin. But after taking the medicine, my heart feels weak. Why is t... Read more

Brown Mucus Comes Out After A Week Of Cervical Polyp Surgery?

Brown Mucus Comes Out After A Week Of Cervical Polyp Surgery?

(11 months ago)

Hello doctor. A week ago my cervical polyp was removed by forcep method. Is it normal for brown mucus to come out until now? Considering it’s been done a week ago. Does that ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *